Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 124, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Jun 4, 2012, 2:18 AM CDT for 5 counties in Oklahoma. It was in force for 57 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 4, 2012, 2:18 AM CDT (07:18 UTC)
- Expired
- Jun 4, 2012, 3:15 AM CDT
- In force
- 57 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
Counties Cherokee County, OK, McIntosh County, OK, Muskogee County, OK, Sequoyah County, OK, Wagoner County, OK
The radar
The Tulsa radar (KINX), 64 km from the middle of the area, began a volume at 07:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 4, 2:30 AM CDT | TSTM WND DMG | Muskogee, OK | ROOF BLOWN OFF HOUSE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 12 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 3, 11:25 PM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 7.3 hours before the alert went out and 173 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1781 J/kg
- Mixed-layer CIN
- -43 J/kg
- Mixed-layer LCL
- 936 m above ground
- 0-6 km bulk shear
- 45 kt
- 0-1 km storm-relative helicity
- 228 m²/s²
- 0-3 km storm-relative helicity
- 352 m²/s²
- Significant tornado parameter
- 2.5
- Supercell composite
- 12.1
The text
As transmitted, in the capitals the NWS used until 2016.
563
WUUS54 KTSA 040718
SVRTSA
OKC021-091-101-135-145-040815-
/O.NEW.KTSA.SV.W.0124.120604T0718Z-120604T0815Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
218 AM CDT MON JUN 4 2012
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN CHEROKEE COUNTY IN EAST CENTRAL OKLAHOMA
NORTHEASTERN MUSKOGEE COUNTY IN EAST CENTRAL OKLAHOMA
NORTHWESTERN SEQUOYAH COUNTY IN EAST CENTRAL OKLAHOMA
SOUTHEASTERN WAGONER COUNTY IN NORTHEAST OKLAHOMA
NORTHEASTERN MCINTOSH COUNTY IN SOUTHEAST OKLAHOMA
* UNTIL 315 AM CDT
* AT 216 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 5 MILES EAST OF HULBERT TO FORT GIBSON TO TAFT...
MOVING SOUTHEAST AT 25 MPH.
STORM HAZARDS INCLUDE...
WIND GUSTS TO 60 MPH...
* SOME LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
MUSKOGEE...OKTAHA...PUMPKIN CENTER...BRAGGS...KEEFETON...CHEROKEE
LANDING STATE PARK...COOKSON...GREENLEAF STATE PARK AND LAKE
TENKILLER STATE PARK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM HAS A HISTORY OF PRODUCING DAMAGING WINDS. SEEK SHELTER
IMMEDIATELY INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.
MOBILE HOMES AND HIGH PROFILE VEHICLES ARE ESPECIALLY SUSCEPTIBLE TO
HIGH WINDS AND MAY BE OVERTURNED.
&&
LAT...LON 3579 9481 3566 9481 3554 9505 3550 9544
3592 9564 3599 9510
TIME...MOT...LOC 0718Z 305DEG 24KT 3593 9504 3578 9524
3575 9549
$$2 follow-up statements
520
WWUS54 KTSA 040743
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
243 AM CDT MON JUN 4 2012
OKC021-091-101-135-145-040815-
/O.CON.KTSA.SV.W.0124.000000T0000Z-120604T0815Z/
CHEROKEE OK-MCINTOSH OK-MUSKOGEE OK-SEQUOYAH OK-WAGONER OK-
243 AM CDT MON JUN 4 2012
...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 315 AM CDT FOR
SOUTHEASTERN WAGONER...NORTHWESTERN SEQUOYAH...NORTHEASTERN
MUSKOGEE...NORTHEASTERN MCINTOSH AND SOUTHERN CHEROKEE COUNTIES...
AT 241 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 9 MILES NORTHEAST OF FORT GIBSON TO MUSKOGEE TO
TAFT...MOVING SOUTHEAST AT 30 MPH.
STORM HAZARDS INCLUDE...
WIND GUSTS TO 60 MPH...
SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...SUMMIT...
BRAGGS...PUMPKIN CENTER...OKTAHA...KEEFETON...GREENLEAF STATE PARK...
CHEROKEE LANDING STATE PARK...LAKE TENKILLER STATE PARK...COOKSON AND
BOX.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM HAS A HISTORY OF PRODUCING DAMAGING WINDS. SEEK SHELTER
IMMEDIATELY INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.
MOBILE HOMES AND HIGH PROFILE VEHICLES ARE ESPECIALLY SUSCEPTIBLE TO
HIGH WINDS AND MAY BE OVERTURNED.
&&
LAT...LON 3592 9514 3579 9481 3566 9481 3554 9505
3550 9544 3578 9557
TIME...MOT...LOC 0743Z 305DEG 24KT 3587 9511 3571 9531
3568 9555
$$456
WWUS54 KTSA 040744
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
244 AM CDT MON JUN 4 2012
OKC145-040755-
/O.CAN.KTSA.SV.W.0124.000000T0000Z-120604T0815Z/
WAGONER OK-
244 AM CDT MON JUN 4 2012
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN WAGONER COUNTY IS
CANCELLED...
LAT...LON 3592 9514 3579 9481 3566 9481 3554 9505
3550 9544 3562 9549
TIME...MOT...LOC 0745Z 305DEG 24KT 3586 9510 3570 9530
3555 9545
$$
OKC021-091-101-135-040815-
/O.CON.KTSA.SV.W.0124.000000T0000Z-120604T0815Z/
CHEROKEE OK-MCINTOSH OK-MUSKOGEE OK-SEQUOYAH OK-
244 AM CDT MON JUN 4 2012
...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 315 AM CDT FOR
NORTHWESTERN SEQUOYAH...NORTHEASTERN MUSKOGEE...NORTHEASTERN MCINTOSH
AND SOUTHERN CHEROKEE COUNTIES...
AT 242 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 9 MILES NORTHEAST OF FORT GIBSON TO 7 MILES NORTHEAST
OF SUMMIT TO OKTAHA...MOVING SOUTHEAST AT 30 MPH.
STORM HAZARDS INCLUDE...
WIND GUSTS TO 60 MPH...
SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
KEEFETON...BRAGGS...PUMPKIN CENTER...GREENLEAF STATE PARK...CHEROKEE
LANDING STATE PARK...LAKE TENKILLER STATE PARK...COOKSON AND BOX.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM HAS A HISTORY OF PRODUCING DAMAGING WINDS. SEEK SHELTER
IMMEDIATELY INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.
MOBILE HOMES AND HIGH PROFILE VEHICLES ARE ESPECIALLY SUSCEPTIBLE TO
HIGH WINDS AND MAY BE OVERTURNED.
&&
LAT...LON 3592 9514 3579 9481 3566 9481 3554 9505
3550 9544 3562 9549
TIME...MOT...LOC 0745Z 305DEG 24KT 3586 9510 3570 9530
3555 9545
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 3, 11:52 PM CDT, 2 hours 26 minutes earlier.
Area forecast discussion, Jun 3, 11:52 PM CDT, 2 hours 26 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TULSA OK 1152 PM CDT SUN JUN 3 2012 .DISCUSSION... THE 06Z TAF DISCUSSION CAN BE FOUND BELOW. && .AVIATION... CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM. BROKEN BAND OF THUNDERSTORMS OVER NE OK IS FORECAST TO GRADUALLY SHIFT SOUTH AND EAST OVERNIGHT IN ADVANCE OF AN UPPER TROUGH. AN ATTEMPT WAS MADE TO TIME THE HIGHEST PROBABILITY TIME WINDOW FOR THE VARIOUS TERMINALS BASED ON LATEST SHORT TERM MODEL DATA. STORMS SHOULD EXIT ALL SITES BY 15Z MONDAY MORNING. A FEW ISOLATED AFTERNOON STORMS ARE POSSIBLE IN THE VCNTY OF THE KFSM AND KMLC TERMINALS ON MONDAY...ENDING BY AROUND 00Z. VFR WILL PREVAIL OUTSIDE OF STORM ACTIVITY. LACY && .PREV DISCUSSION... /ISSUED 944 PM CDT SUN JUN 3 2012/ DISCUSSION... FORECAST CHALLENGE REMAINS THUNDERSTORM CHANCES AND ATTENDANT SEVERE WEATHER THREAT OVERNIGHT. ONCE AGAIN UNCERTAINTIES ABOUND WITH THE FINER DETAILS OF HOW THINGS WILL EVOLVE OVER THE NEXT SEVERAL HOURS...BUT TWO AREAS OF INTEREST AT THE MOMENT ARE CONVECTION BLOSSOMING OVER WEST CENTRAL OK AND BAND OF STORMS ACROSS SE KANSAS. SHORT RANGE HI RES MODELS HAVE BEEN CONSISTENT WITH THE WESTERN OK STORMS GROWING INTO SOUTHEAST MOVING MCS THAT GENERALLY REMAINS WEST OF OUR AREA...WHILE DEVELOPING LARGE CLUSTER OF CONVECTION OVER NE OKLAHOMA FROM 03-06Z. SE KANSAS STORMS HAVE SHOWN SIGNS OF BACK BUILDING AND SHIFTING SOUTH IN LAST HOUR. AGAIN SEE NO COMPELLING REASON TO CHANGE THE FORECAST FOR OVERNIGHT...BUT WILL MAKE SOME FURTHER ADJUSTMENTS TO POPS THROUGH 06Z AND RAISE THEM BACK UP NEAR THE KANSAS BORDER THROUGH 06Z. TORNADO WATCH WILL CONTINUE THROUGH 2 AM. PREV DISCUSSION... /ISSUED 654 PM CDT SUN JUN 3 2012/ DISCUSSION... THE 00Z TAF DISCUSSION CAN BE FOUND BELOW. AVIATION... CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM. ANOTHER ROUND OF STORMS IS EXPECTED TONIGHT...AS STORMS THAT ARE CURRENTLY FORMING OUT WEST EVENTUALLY GROW INTO ONE OR MORE CLUSTERS THAT MOVE EAST OR SOUTHEAST DURING THE NIGHTTIME HOURS. TEMPO GROUPS WILL ATTEMPT TO HIT THE WINDOW OF GREATEST THREAT...HOWEVER THIS MAY NEED TO BE ADJUSTED LATER GIVEN THE LOWER THAN AVERAGE CONFIDENCE IN THE FORECAST. VFR CONDITIONS WILL PREVAIL OUTSIDE OF STORM ACTIVITY AND WINDS WILL GENERALLY BE LIGHT AND VARIABLE FOR THE BULK OF THE PERIOD. LACY PREV DISCUSSION... /ISSUED 341 PM CDT SUN JUN 3 2012/ DISCUSSION... A HIGHLY UNSTABLE AIRMASS CURRENTLY RESIDES ACROSS MUCH OF THE AREA...AND MOST NOTABLY FROM FAR EASTERN OK INTO WESTERN AR. CONVECTION WHICH HAS BEEN FESTERING ALONG THE MID LEVEL WARM ADVECTION ZONE HAS RECENTLY BECOME MORE SURFACE BASED...AND AS IT DOES SO THE SEVERE POTENTIAL WILL INCREASE MARKEDLY. ANY SUSTAINED SUPERCELL WHICH CAN DEVIATE ENOUGH WOULD POSE A TORNADIC RISK. ADDITIONAL STORMS ARE EXPECTED TO DEVELOP TO THE NORTHWEST OF THE AREA LATER THIS EVENING AND CONGEAL INTO ONE OR MORE MCS/S THROUGH THE EVENING AND OVERNIGHT HOURS. CHOSE TO HIGHLIGHT A ZONE ALONG THE WESTERN HALF OF THE FORECAST AREA GIVEN EXPECTED MOVEMENT...THOUGH CHANCES WILL REMAIN RATHER HIGH AREAWIDE. THE VEERING LOW LEVEL FLOW OVERNIGHT SHOULD FAVOR THE MORE SEVERE STORMS ON THE WESTERN FLANK WHERE A SUBSTANTIAL RISK OF DAMAGING WINDS WILL BE LIKELY. THE RESULTANT OUTFLOW FROM THE OVERNIGHT STORMS...ALONG WITH A LESSER DEFINED SYNOPTIC BOUNDARY WILL PUSH SOUTHWARD INTO THE AREA ON MONDAY. CONDITIONS ARE EXPECTED TO BE SOMEWHAT MORE STABLE THAN TODAY AND WILL JUST MAINTAIN THE LOWER POPS FOR SOUTH. BEYOND MONDAY THE REMNANT BOUNDARY WILL REMAIN IN THE AREA BENEATH AMPLIFYING UPPER RIDGING. THIS SURFACE FOCUS WILL SUPPORT A DAILY CHANCE OF THUNDERSTORMS...WITH THE BOUNDARY GRADUALLY PUSHING SOUTH AND WEST WITH TIME. UPPER RIDGING REMAINS LARGELY IN PLACE ACROSS THE PLAINS INTO NEXT WEEKEND THOUGH SOME MODELS SUGGEST A WEAKNESS ALOFT REMAINS OVER THE AREA. SHOULD THIS DEVELOP THEN DAILY THUNDERSTORM CHANCES WOULD LIKELY INCREASE A BIT. OVERALL TEMPS WILL BE NEAR TO SLIGHTLY ABOVE NORMAL FOR MUCH OF THE PERIOD. && .PRELIMINARY POINT TEMPS/POPS... TUL 71 91 69 87 / 80 10 10 10 FSM 71 90 70 88 / 70 20 10 20 MLC 72 89 69 88 / 70 20 20 20 BVO 68 91 67 86 / 80 10 10 10 FYV 67 87 65 84 / 70 20 10 10 BYV 66 86 64 83 / 60 20 10 10 MKO 70 90 68 88 / 80 20 10 10 MIO 69 90 66 84 / 70 10 10 10 F10 71 89 68 87 / 80 10 10 20 HHW 71 89 71 88 / 70 20 20 20 && .TSA WATCHES/WARNINGS/ADVISORIES... OK...NONE. AR...NONE. && AVIATION...30
Hazardous weather outlook, Jun 3, 7:22 PM CDT, 6 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 722 PM CDT SUN JUN 3 2012 ARZ001-002-010-011-019-020-029-OKZ049-053>076-041000- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 722 PM CDT SUN JUN 3 2012 ...SEVERE WEATHER EXPECTED AGAIN LATER THIS EVENING... THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...TODAY AND TONIGHT. TORNADO. RISK...LIMITED. AREA...NORTHEAST OKLAHOMA. ONSET...LATE EVENING. SEVERE THUNDERSTORM. RISK...SIGNIFICANT. AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...LATE EVENING. AREA AT GREATEST RISK...NORTHEAST AND EAST CENTRAL OKLAHOMA. FLASH FLOOD. RISK...LIMITED. AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...LATE EVENING. HEAVY RAIN. RISK...LIMITED. AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...LATE EVENING. DISCUSSION... SEVERE STORMS HAVE MOVED OUT OF NORTHWEST ARKANSAS THIS EVENING. THE OVERALL SEVERE WEATHER THREAT HAS DIMINISHED FOR THE NEXT FEW HOURS...THOUGH SOME ELEVATED STORMS MOVE SOUTHEAST OUT OF KANSAS COULD INTENSIFY AS THEY ENCOUNTER A VERY UNSTABLE AIRMASS OVER NORTHEAST OKLAHOMA. THE BETTER CHANCE OF SEVERE WEATHER WILL ARRIVE LATE THIS EVENING AS STORMS OVER WESTERN OKLAHOMA WILL LIKELY GROW INTO ONE OR MORE THUNDERSTORM COMPLEXES AS THEY MOVE EAST. THE MAIN SEVERE WEATHER THREAT WILL BE DAMAGING STRAIGHT-LINE WINDS WITH THE OVERNIGHT STORMS...THOUGH A LIMITED TORNADO THREAT WILL EXIST LATE THIS EVENING IN AREAS TO THE WEST OF HIGHWAY 75. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... ACTIVATION OF THE REGIONAL SPOTTER NETWORK EXPECTED. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. MONDAY THROUGH THURSDAY...THUNDERSTORM POTENTIAL. FRIDAY...NO HAZARDS. SATURDAY...THUNDERSTORM POTENTIAL. EXTENDED DISCUSSION... THUNDERSTORMS WILL LIKELY BE ONGOING MONDAY MORNING WITH A CONTINUED SEVERE WEATHER THREAT. OTHERWISE A FRONTAL BOUNDARY TO THE NORTH WILL SAG SOUTH INTO THE AREA EARLY THIS WEEK CONTINUING THE CHANCES OF SHOWERS AND THUNDERSTORMS THROUGH THURSDAY. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.
In the hours before
Special weather statement, Jun 4, 1:51 AM CDT, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
151 AM CDT MON JUN 4 2012
OKZ056-057-040715-
CRAIG OK-NOWATA OK-
151 AM CDT MON JUN 4 2012
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 215 AM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
WESTERN CRAIG AND SOUTHEASTERN NOWATA
AT 151 AM CDT...A STRONG THUNDERSTORM WAS LOCATED 4 MILES NORTHEAST
OF DELAWARE...MOVING SOUTH AT 15 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...NOWATA...DELAWARE...LENAPAH AND NEW
ALLUWE.
THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL. RESIDENTS
IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT WEATHER
ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3661 9533 3661 9562 3685 9568 3692 9546
TIME...MOT...LOC 0651Z 338DEG 14KT 3679 9557Local storm report, Jun 4, 1:53 AM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
153 AM CDT MON JUN 04 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0150 AM FLASH FLOOD VERDIGRIS 36.23N 95.69W
06/04/2012 ROGERS OK BROADCAST MEDIA
GORDON ROAD AT HIGHWAY 66 CLOSED. RELAYED BY KJRH.
&&
KAHSpecial weather statement, Jun 4, 1:56 AM CDT, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
156 AM CDT MON JUN 4 2012
ARZ002-040730-
CARROLL AR-
156 AM CDT MON JUN 4 2012
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 230 AM CDT
FOR THE FOLLOWING COUNTY...
IN NORTHWEST ARKANSAS
NORTHERN CARROLL
AT 156 AM CDT...A STRONG THUNDERSTORM WAS LOCATED 3 MILES EAST OF
PLEASANT RIDGE...MOVING SOUTHEAST AT 15 MPH. SOME LOCATIONS THAT WILL
BE AFFECTED BY THIS STORM INCLUDE...BLUE EYE...OAK GROVE...OAK
HILL...PLEASANT RIDGE...DENVER...BERRYVILLE...EUREKA SPRINGS...GREEN
FOREST...COIN...URBANETTE AND GRANDVIEW.
THIS STORM WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL. RESIDENTS IN
THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT WEATHER
ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3629 9331 3639 9376 3650 9375 3650 9330
3650 9329
TIME...MOT...LOC 0656Z 296DEG 14KT 3647 9359Local storm report, Jun 4, 2:02 AM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
202 AM CDT MON JUN 04 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0200 AM TSTM WND GST COWETA 35.95N 95.65W
06/04/2012 E60 MPH WAGONER OK TRAINED SPOTTER
0155 AM TSTM WND GST BROKEN ARROW 36.05N 95.79W
06/04/2012 E65 MPH TULSA OK TRAINED SPOTTER
&&
KAHSpecial weather statement, Jun 4, 2:05 AM CDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
205 AM CDT MON JUN 4 2012
OKZ057-058-063-040730-
CRAIG OK-DELAWARE OK-OTTAWA OK-
205 AM CDT MON JUN 4 2012
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 230 AM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
EASTERN CRAIG...NORTHWESTERN DELAWARE AND SOUTHWESTERN OTTAWA
AT 205 AM CDT...A STRONG THUNDERSTORM WAS LOCATED 2 MILES SOUTH OF
PYRAMID CORNERS...MOVING SOUTHEAST AT 25 MPH. SOME LOCATIONS THAT
WILL BE AFFECTED BY THIS STORM INCLUDE...CLEORA...BERNICE...AFTON...
VINITA...BIG CABIN...WHITE OAK...PYRAMID CORNERS...BLUEJACKET AND
BERNICE STATE PARK.
THIS STORM WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL.
LAT...LON 3661 9475 3653 9527 3678 9530 3689 9512
TIME...MOT...LOC 0705Z 323DEG 20KT 3676 9514Local storm report, Jun 4, 2:13 AM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
213 AM CDT MON JUN 04 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0200 AM TSTM WND DMG TULSA 36.13N 95.92W
06/04/2012 TULSA OK EMERGENCY MNGR
REPORTS OF POWER LINES DOWN ALL ACROSS THE CITY.
0200 AM FLASH FLOOD 4 E SKIATOOK 36.37N 95.93W
06/04/2012 TULSA OK EMERGENCY MNGR
HIGHWAY 20 A QUARTER MILE WEST OF HIGHWAY 75 BLOCKED.
&&
KAHThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 3, 10:45 PM CDT | Special Weather Statement | TSA | Delaware | 30 min |
| Jun 3, 11:01 PM CDT | Special Weather Statement | TSA | Delaware | 29 min |
| Jun 3, 11:16 PM CDT | Severe Thunderstorm Warning | TSA | Delaware | 59 min |
| Jun 3, 11:27 PM CDT | Special Weather Statement | TSA | Osage | 33 min |
| Jun 3, 11:29 PM CDT | Special Weather Statement | TSA | Washington | 31 min |
| Jun 3, 11:54 PM CDT | Severe Thunderstorm Warning | TSA | Osage | 48 min |
| Jun 4, 12:03 AM CDT | Severe Thunderstorm Warning | TSA | Osage, Rogers, Tulsa, Washington | 57 min |
| Jun 4, 12:23 AM CDT | Special Weather Statement | TSA | Delaware | 37 min |
| Jun 4, 12:26 AM CDT | Special Weather Statement | TSA | Cherokee | 34 min |
| Jun 4, 12:28 AM CDT | Special Weather Statement | TSA | Rogers | 32 min |
| Jun 4, 12:53 AM CDT | Special Weather Statement | TSA | Osage | 37 min |
| Jun 4, 1:00 AM CDT | Special Weather Statement | TSA | Tulsa | 30 min |
| Jun 4, 1:04 AM CDT | Special Weather Statement | TSA | Delaware | 26 min |
| Jun 4, 1:16 AM CDT | Flash Flood Warning | TSA | Osage, Rogers, Tulsa | 6 hr |
| Jun 4, 1:16 AM CDT | Special Weather Statement | TSA | Craig | 29 min |
| Jun 4, 1:18 AM CDT | Special Weather Statement | TSA | Cherokee | 27 min |
| Jun 4, 1:19 AM CDT | Severe Thunderstorm Warning | TSA | Osage, Pawnee | 43 min |
| Jun 4, 1:23 AM CDT | Areal Flood Advisory | TSA | Delaware | 3 hr |
| Jun 4, 1:25 AM CDT | Special Weather Statement | TSA | Ottawa | 35 min |
| Jun 4, 1:37 AM CDT | Severe Thunderstorm Warning | TSA | Creek, Osage, Rogers, Tulsa, Wagoner | 53 min |
| Jun 4, 1:42 AM CDT | Areal Flood Advisory | TSA | Creek, Osage, Pawnee, Rogers, Tulsa, Wagoner | 63 min |
| Jun 4, 1:42 AM CDT | Severe Thunderstorm Warning | TSA | Delaware, Mayes | 33 min |
| Jun 4, 1:46 AM CDT | Special Weather Statement | TSA | Adair | 29 min |
| Jun 4, 1:51 AM CDT | Special Weather Statement | TSA | Nowata | 24 min |
| Jun 4, 2:00 AM CDT | Severe Thunderstorm Warning | TSA | Creek, McIntosh, Muskogee, Okfuskee, Okmulgee, Tulsa and 1 more | 41 min |
| Jun 4, 2:05 AM CDT | Special Weather Statement | TSA | Craig | 25 min |
| Jun 4, 2:14 AM CDT | Areal Flood Advisory | TSA | Craig, Nowata | 3 hr |
| Jun 4, 2:23 AM CDT | Flash Flood Warning | TSA | Creek, Osage, Rogers, Tulsa, Wagoner | 6 hr |
| Jun 4, 2:27 AM CDT | Flash Flood Warning | TSA | Osage | 6 hr |
| Jun 4, 2:34 AM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee | 56 min |
| Jun 4, 3:03 AM CDT | Severe Thunderstorm Warning | TSA | Adair, Sequoyah | 57 min |
| Jun 4, 3:11 AM CDT | Special Weather Statement | TSA | Tulsa | 34 min |
| Jun 4, 3:27 AM CDT | Flash Flood Warning | TSA | Osage, Pawnee | 5 hr |
| Jun 4, 3:27 AM CDT | Severe Thunderstorm Warning | TSA | LeFlore, Sequoyah | 63 min |
| Jun 4, 3:30 AM CDT | Special Weather Statement | TSA | Haskell | 45 min |
| Jun 4, 3:35 AM CDT | Special Weather Statement | TSA | Osage | 40 min |
| Jun 4, 4:28 AM CDT | Special Weather Statement | TSA | LeFlore | 32 min |
| Jun 4, 4:42 AM CDT | Special Weather Statement | TSA | McIntosh, Okfuskee | 33 min |
| Jun 4, 5:16 AM CDT | Areal Flood Advisory | TSA | Washington | 59 min |
| Jun 4, 5:27 AM CDT | Special Weather Statement | TSA | Osage | 33 min |
| Jun 4, 5:32 AM CDT | River Flood Warning | TSA | Osage, Tulsa | 12 hr |
| Jun 4, 5:32 AM CDT | River Flood Warning | TSA | Tulsa | 12 hr |
| Jun 4, 6:00 AM CDT | Flash Flood Warning | TSA | Creek, Osage, Pawnee, Tulsa | 3 hr |
| Jun 4, 6:08 AM CDT | Flash Flood Warning | TSA | McIntosh, Muskogee | 3 hr |
| Jun 4, 7:27 AM CDT | Areal Flood Warning | TSA | Osage, Rogers, Tulsa | 12 hr |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.